# SDR AALA201702149019

- Difficulty date: February 9, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 19,675 hours, 16,584 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 17000628409
- Part serial: 0000198953
- Condition: Defective
- Location: Spoiler
- Part time: 19,675 hours, 16,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THE FOLLOWING: AOA LIMIT FAILURE, SPOILER FAULT, SLAT FAIL AND SHAKER ANTICIPATED EICAS MESSAGES. AN EMERGENCY WAS DECLARED INTO PHL WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE FLIGHT CONTROL PANEL (AALA201702149019), THE MAU2 POWER MODULE (AALA201702149020) AND NIC PROC3. (AALA201702149021)
